Canonical form of polynomial matrices with all identical elementary divisors

  • B. Z. Shavarovskyy Iн-т прикл. пробл. механіки і математики НАН України, Львів

Abstract

The problem of reducing polynomial matrices to the canonical form by using semiscalar equivalent transformations is studied. A class of polynomial matrices is singled out, for which the canonical form with respect to semiscalar equivalence is indicated. This form enables one to solve the classification problem for collections of matrices over a field up to similarity.
Published
25.02.2012
How to Cite
ShavarovskyyB. Z. “Canonical Form of Polynomial Matrices With All Identical Elementary Divisors”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 2, Feb. 2012, pp. 253-67, http://umj.imath.kiev.ua/index.php/umj/article/view/2572.
Section
Research articles